Got off Wellbutrin, thought I'd share the results with you.

Discussion in 'Fibromyalgia Main Forum' started by Kinsie, Jul 26, 2006.

  1. Kinsie

    Kinsie New Member

    I posted last week that I was trying to quit Wellbutrin, and Arthrotec. I wanted to see if they were actually helping me ( they are so darn expensive!).

    I don't have depression, but was taking the Wellbutrin to help with pain ( per my doctor). The Arthrotec is an arthritis medicine.

    Anyway, I was not sleeping well. Haven't in a couple of years of more. Now that I quit the Wellbutrin, I am sleeping much better. I thought it would help with sleep, but it didn't.

    I don't have much more pain than I did have. I am taking over the counter pain medicine every day along with Lipitor, and that's all for right now.

    My eyes have been watering, and I don't have as much energy as I did ( that wasn't saying much anyway), but I think I'll be back to my regular lack of energy any day now!!

    I just wanted to share the results with you. I thought the sleeping thing was interesting. I don't wake up nearly as often during the night. I don't know if I can tolerate this level of pain with over the counter drugs or not. Time will tell.

    Has anyone else had these similar reactions?

    Kinsie
  2. Jeanne-in-Canada

    Jeanne-in-Canada New Member


    its famous for being a stimulant, and insomnia is one of the most common side effects. The doc who first rx'd it to me didn't warn me at all and I would take my 2n d dose in the evenings and be up all night. It was a pharmacist who informed me. So you have to be very careful to take the Wellbutrin early enough, or its better to skip the evening dose if its too late.

    I'm having a bear of a tme getting off, never had a harder time weaning off anything. All the things it used to do for me are in reverse now every time I lower the dose a bit. And it takes me mths to adjust to each new dose, so I've been at it well over a year, because after mths of side effects from a decrease, I just want to feel "normal" for awhile and so its a snail's pace.

    I have had increased pain too, but it took me a darn year to make the connection because I never noticed it reducing pain when I first took it. so that's just another fun w/drawal effect for me. The pain increase levels off after awhile like everything else. Probably won't be too long for you. For some reason, my body is more dependant on this drug than I've ever been, and it doesn't even work for depression anymore, the initial reason I needed it.


    Jeanne
  3. jarjar

    jarjar New Member

    Wellbutrin is a stimulant type anti-depressant. The sustained release was hard for me to sleep on. The only way i could tolerate it when I tried it was to take the original Wellbutrin early in the day.
  4. Denamay

    Denamay New Member

    Kinsie, it must feel so good to finally get a good nights sleep.

    Wellbutrin tends to rev. a person up.

    I went off Wellbutrin{for depression.}

    I was fine for about 3 months, then, to make a long story short I had to go back on it, so be carefull!

    Also watch the Lipitor, it can make fibro pain worse for some people{it did me.}

    I posted last week in answer to your post about going of Wellbutrin. Take care, Denamay